MathSciNet Relay Station
MathSciNet bibliographic data
MR2294009 43A20 (43A22 46J10 46K99)
Farhadi, H.; Ghahramani, F. Involutions on the second duals of group algebras and a multiplier problem. Proc. Edinb. Math. Soc. (2) 50 (2007), no. 1, 153–161.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement